Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa

Posted by Jane on March 8, 1999, at 20:44:17

In reply to Re: Celexa, posted by Laura on January 26, 1999, at 22:13:46

> > Also in speaking with some physicians, it appears that sedation may be slight during the first week or so of taking Celexa but typically it goes away. Hope that helps.
> > When does the sedation get better?
> > I have been on Celexa for a week and I am so tired. I was on Zoloft previously and gained over thirty pounds, has anyone ever been able to lose the weight associated with antideppresant usage?
> I had extreme sedation, also, and my doc cut my dose in half, down to 10mg/day. I'm not sleepy at all now! I've been on it for almost three weeks now, but am still haveing some problems adjusting...
Iam starting the meds tomorrow. I'd love to hear any feedback associated with the drug. My depressin sometimes is so severe that it actually looks black or cloudy out when its perfectly sunny.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:1899